# SDR 000163

- Difficulty date: May 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N284
- Make and model: Emb EMB-145
- Aircraft time: 2,865 hours, 2,143 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT O/B TIRE WORN AND FUEL SMELL IN CABIN.  REMOVED AND REPLACED TIRE.  GROUND RUN, NO FUEL SMELL NOTICED.
